Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Comment on a Paper of Maxwell

Jeffrey B. Sidney
Management Science
Vol. 18, No. 11, Theory Series (Jul., 1972), pp. 716-717
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2629166
Page Count: 2
  • Download ($30.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

An error in a paper of Maxwell is located, and a counterexample to his result is given.

Page Thumbnails

  • Thumbnail: Page 
716
    716
  • Thumbnail: Page 
717
    717